# SDR UIEA2015032900193

- Difficulty date: March 25, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,064 hours, 22,250 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HG1057LR02
- Part serial: 88110059
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK QTY DISPLAY BLANKS OUT INTERMITTENTLY.  R & R FUEL QTY PROCESSOR IAW AMM 28-41-08.  OPS CHECKED GOOD.
